# SDR F3LA2014103001077

- Difficulty date: October 21, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N204FR
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 32,278 hours, 12,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800600
- Condition: Corroded
- Location: Fuselage
- Part time: 32,278 hours, 12,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C7-S2 INSPECTION.  MAIN CABIN FLOORBEAM AT FRAME 66 TO 67 OTBD OF Y-765 HAS CORROSION.  BLENDED CORROSION ON FLOORBEAM, FOUND TO BE 100% MATERIAL LOSS, OUT OF LIMITS.  R & R FLOORBEAM AT FRAME 66 OTBD OF Y-765 IAW SRM 51-42-11 PAR 5 A-D.  ACFT DUE OUT OF C CHECK 11/1/2014.
